Vol. 289, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Restricted Poisson algebras

Yan-Hong Bao, Yu Ye and James J. Zhang

Vol. 289 (2017), No. 1, 1–34
DOI: 10.2140/pjm.2017.289.1
Abstract

We reformulate Bezrukavnikov and Kaledin’s definition of a restricted Poisson algebra, provide some natural and interesting examples, and discuss connections with other research topics.

Keywords
restricted Poisson algebra, deformation quantization, restricted Lie algebra, restricted Lie–Rinehart algebra, restricted Poisson Hopf algebra
Mathematical Subject Classification 2010
Primary: 17B50, 17B63
Milestones
Received: 8 August 2016
Revised: 16 December 2016
Accepted: 29 December 2016
Published: 12 May 2017
Authors
Yan-Hong Bao
School of Mathematical Sciences
Anhui University
Hefei 230601
China
Yu Ye
School of Mathematical Sciences
University of Sciences and Technology of China
Hefei 230026
China
Wu Wen-Tsun Key Laboratory of Mathematics
University of Sciences and Technology of China
Chinese Academy of Sciences
Hefei 230026
China
James J. Zhang
Department of Mathematics
University of Washington
Box 354350
Seattle, WA 98195
United States